# SDR VJ9800067

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 2760 · Drag Control System
- Part: Bracket
- Part number: 5913879507
- Condition: Corroded
- Location: Ws 300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBOARD SPOILER PULLEY BRACKET CORRODED.  REPLACED BRACKET IAW DC9 MM 27-60-0.
